# SDR DALA2024102110271

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 76,381 hours, 9,673 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Sensing Element
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3360 - DIV - INTO DUB DUE TO NUMBER 1 ENGINE BLEED LEAK ECAM MSG. CORRECTIVE ACTION: REPLACED PYLON SENSING ELEMENT. ENGINE RUN GOOD. OPS AND LEAK CHECK GOOD. (6340956)
